# SDR C77A2019091300007

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 31,713 hours, 19,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, CORROSION DAMAGE WAS DISCOVERED DURING INSPECTION ON THE CENTER FUSELAGE III WASTE BOX SKIN DOUBLER, P/N 170-66931-001, ALONG THE INNER EDGES OF THE DOUBLER (REFERENCE PHOTO 1 FOR DETAILS).  THE CORROSION DAMAGE WAS BLENDED WITH THE DEEPEST POST-BLENDOUT AREA MEASURING APPROXIMATELY 
2.561 INCHES X 0.842 INCHES TO A MAXIMUM DEPTH OF 0.029 INCHES. THREE BLENDED AREAS EXCEED THE ALLOWABLE DAMAGE LIMITS PROVIDED IN SRM PART II 53-23-60/AD01.  
THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORRODED CENTER FUSELAGE III WASTE BOX SKIN DOUBLER, P/N 170-66931-001, BY REMOVING AND REPLACING THE CORRODED PART.  PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH THE DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 STANDARD PRACTICES.  SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED FOR DIRECT REPLACEMENT OF THE CENTER FUSELAGE III WASTE BOX SKIN DOUBLER.  BECAUSE THE CENTER FUSELAGE III WASTE BOX SKIN DOUBLER IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO THE COMPLEXITY OF ITS REPLACEMENT.  EO E175-53MR-447 IS BEING ACCOMPLISHED BY WO 2719873.
